Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics and Stochastic Analysis
Volume 5, Issue 2, Pages 139-146
http://dx.doi.org/10.1155/S104895339200011X

Controllability of nonlinear Volterra integrodifferential systems with prescribed controls

Bharathiar University, Department of Mathematics, Coimbatore 641 046, Tamil Nadu, India

Received 1 April 1991; Revised 1 July 1991

Copyright © 1992 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

K. Balachandran and D. Lalitha, “Controllability of nonlinear Volterra integrodifferential systems with prescribed controls,” Journal of Applied Mathematics and Stochastic Analysis, vol. 5, no. 2, pp. 139-146, 1992. https://doi.org/10.1155/S104895339200011X.